# SDR DL73K981951

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Engine: Pwa JT8D15A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Condition: Failed
- Location: Nr 1 Engine
- Component: 56B85B
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 1 ENGINE IN FLIGHT DUE TO HIGH OIL TEMP.  FOUND NR 1 ENG OIL TEMP BULB OPEN.  REPLACED TEMP BULB PER M/M, OPN CKD GOOD.  LK CK GOOD.  RAN ENG PER PFHB.  ALL CKS GOOD.
